# SDR AALA202210036375

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,988 hours, 4,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4F-LC LAVATORY HAS BROKEN EMERGENCY LIGHT. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT 4F-LC LAVATORY.
